MathSciNet Relay Station
MathSciNet bibliographic data
MR1974692 (2004b:43009) 43A85 (22E46)
Ionescu, Alexandru D. Singular integrals on symmetric spaces. II. Trans. Amer. Math. Soc. 355 (2003), no. 8, 3359–3378 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement